MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP SAFETY INFUSION SET 20G X 0.75 INCH WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFESTEP SAFETY INFUSION SET 20G X 0.75 INCH WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reds3003 showed no other similar product complaint(s) from this lot number.(b)(4).
 
Event or Problem Description
It was reported via medwatch "patient arrived for chemo disconnect, noticed white powder type substance/residue on port extension and patient's chest/breast area.Substance appeared to be crystalized 5 fu chemo.When port was flushed with ns and heparin it leaked via the y site valve.Patient called when he arrived home after checking shirt he wore previous day and that also had white residue on it.".
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reds3003 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
SAFESTEP SAFETY INFUSION SET 20G X 0.75 INCH WITH NEEDLELESS Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9306172
Report Number3006260740-2019-03516
Device Sequence Number16670140
Product Code FPA
UDI-Device Identifier00801741085529
UDI-Public(01)00801741085529
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCPA00019B
Device Lot NumberREDS3003
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight110